# SDR A6WA202310138658

- Difficulty date: October 13, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 44,376 hours, 42,619 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH DETAILED INSPECTION OF LOWER WING PLANK SPLICE JOINTS AT BL45.0 WS65.75 AND WS148.0 CONFIRMED 2ND LAYER DEFECT INDICATIONS IN FWD 2 FASTENER LOCATIONS PROCEEDING TOWARD AFT ROW OF FASTENERS. APPROXIMATELY .250". *****AIRCRAFT REMOVED FROM SERVICE******** HAD MHI MOBILE REPAIR TEAM TO PERFORM REPAIR OF THE WING SPLICE JOINT IN COMPLIANCE WITH SB 601R-57-044D AND REO 601R-57-21-3790.
